# SDR AALA202003269006

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 8,954 hours, 3,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPLACED LED LIGHT AT SEAT 24DEF, LIGHT DIM AND REQUIRED FURTHER TROUBLESHOOTING. MAINTENANCE SECURED LOOSE PIN IN SEAT CONNECTOR AT 24DEF AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 33-51-00.
